Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have ringing in ears. Taking Plavix, Toporol and Lipitor for stint at lad. Related?

I am 56 years old male, 138 lb, 5-6. it is exactly 2 years that i take 75mg plavix, toporol xl25, lipitor 40mg, due to stint at lad. it has been 3 weeks that i am experiencing ringin in ears (hissing sound). I went to ent specialist, no infection, no hear loss, no founding. my question is could this be the side effect of one or more of the above medicine?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
no neither of these have this side effect, but toporol decreases blood pressure and lipitor causes some weakness only. you should check your B.P. and report for any decreased blood pressure.these medicines are necessary after stenting. so please continue the medication. thanks.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor